# SDR IPXA09M57088

- Difficulty date: July 28, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 63,354 hours, 9,017 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: AC31092
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ 296-F2-01 NOT CORRELATED TO MD11 SRM.  LOCATED AT NOSE LANDING GEAR HORIZONTAL PRESSURE PANEL BETWEEN STA 515 AND STA 535 LBL 4 AND RBL 4.  REMOVED EXISTING REPAIR AT STA 515 - 535 BETWEEN X=0.00 AND X=-7.81.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD11-5310-34608-A AND EA 011-5330-01-A1951.
